MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PI AGBA PICC KIT: 2L 5.5FR X 55CM W/ VPS; CATHETER, INTRAVASCULAR, THERA

ARROW INTERNATIONAL LLC ARROW PI AGBA PICC KIT: 2L 5.5FR X 55CM W/ VPS; CATHETER, INTRAVASCULAR, THERA
Catalog Number ASK-45552-UWH1
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that venous access staff identified multiple dual lumen picc kits containing single lumen catheters.The associated emdr report numbers are 9680794-2025-00013, 9680794-2025-00017.
 
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.The lid stock was reviewed as part of this complaint investigation.The lid stock for this product states, "pressure injectable arrowg+ard blue advance two-lumen picc kit pre-loaded with arrow vps precision stylet." the bill of materials additionally included a 2-l 5.5fr x 55cm catheter.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
It was reported that venous access staff identified multiple dual lumen picc kits containing single lumen catheters.The associated emdr report numbers are 9680794-2025-00013, 9680794-2025-00017 and 9680794-2025-00016.

Brand Name
ARROW PI AGBA PICC KIT: 2L 5.5FR X 55CM W/ VPS
Common Device Name
CATHETER, INTRAVASCULAR, THERA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21179761
Report Number9680794-2025-00016
Device Sequence Number15611027
Product Code LJS
UDI-Device Identifier10801902217230
UDI-Public(01)10801902217230(11)240820(17)260106(10)33F24D0873(21)
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K112896
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/06/2026
Device Catalogue NumberASK-45552-UWH1
Device Lot Number33F24D0873
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2025
Supplement Date Received by Manufacturer02/19/2025
Initial Report FDA Received Date01/17/2025
Supplement Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown